# SDR KCSA2023030809

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 63,864 hours, 10,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Component: Flashlight Stra
- Component part number: A1181030
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT STRAP BY R1 DOOR BROKEN.                                                                                                                                    REMOVED AND REPLACED EMERGENCY FLASHLIGHT STRAP BY R1 DOOR IAW B777 AMM 25-64-01. ALL CHECKS GOOD.
